# SDR USAA050340

- Difficulty date: March 3, 2005
- Submitted: March 28, 2005
- Operation: Air carrier
- Aircraft: N519AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23705
- Engine: Cfmint CFM563B2
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Nr 6 Spoiler
- Part time: 50,516 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 - NR6 SPOILER, 2 INCH X 6 INCH, DELAMINATION.  NR 6 SPOILER TOP SURFACE IB, 6 INCHES FROM T/E.  APPLIED COMPOSITE REPAIR IAW SRM. (K)
